Sepsis - what to do? - 1262896

2 posts / 0 new
Last post
agnieszka1975
Sepsis - what to do? - 1262896

Dear Dr West,
I would be very grateful for any suggestion. My Mum has adenocarcinoma III B. After 4 months of taking Tarceva, PET showed full remission. Just before starting Tarceva again she had a cold. The doctors prescribed Augumentin 875+125, and she took 4 pills. Just after second pill she experienced terrible diarrhea, which lasted day and night. On the 5th day we took Mum to the hospital where they tried to stop this diarrhea. Unfortunately, they cannot manage that. Mum is unconscious, she sleeps all the time, they suspect sepsis. They tried to find out bacteria that might be responsible for diarrhea but up to now they couldn’t. Maybe in your clinical practice you had a similar case? Mum is taking anitibtiotics (vancomycin, xifaxan), antiviral and antifungal drugs, together with Depakine. She has very low blood pressure- today 70/34 with very high pulse 150.

I would be extremely grateful for any suggestion that could be passed to our doctor (he is very open for any clue).

Agnieszka

catdander
Reply To: Sepsis – what to do?

I'm so sorry about your mum. I can imagine what a scaring time this is. Dr. Weiss' last 2 posts, linked to below speak about 'atypicals' that may be appropriate to check with your mum's doctors, " In general, ground glass can be cancer (one form that particularly looks like this is BAC) and infection (especially a subclass of bacteria called "atypicals" and viruses) but the list is very long." http://cancergrace.org/forums/index.php?topic=8932.0

All best,
Janine